Advanced Search
Article Contents
Article Contents

A nonzero-sum risk-sensitive stochastic differential game in the orthant

  • * Corresponding author: Somnath Pradhan

    * Corresponding author: Somnath Pradhan

This work is partially supported by UGC Center for Advanced Study

Abstract Full Text(HTML) Related Papers Cited by
  • We study a nonzero-sum risk-sensitive stochastic differential game for controlled reflecting diffusion processes in the nonnegative orthant. We treat two cost evaluation criteria, namely, discounted cost and ergodic cost. Under certain assumptions, we establish the existence of Nash equilibria. Also, we completely characterize a Nash equilibrium for the ergodic cost criterion in the space of stationary Markov strategies.

    Mathematics Subject Classification: Primary: 91A15; Secondary: 91A23.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] R. A. Adams, Sobolev Spaces, Academic Press, New York 1975.
    [2] A. Arapostathis and A. Biswas, Infinite horizon risk-sensitive control of diffusions without any blanket stability assumptions, Stochastic Process. Appl., 128 (2018), 1485-1524.  doi: 10.1016/j.spa.2017.08.001.
    [3] A. ArapostathisA. BiswasV. S. Borkar and K. S. Kumar, A variational characterization of the risk-sensitive average reward for controlled diffusions on $\mathbb{R}^{d}$, SIAM J. Control Optim., 58 (2020), 3785-3813.  doi: 10.1137/20M1329202.
    [4] A. Arapostathis, A. Biswas and S. Saha, Strict monotonicity of principal eigenvalues of elliptic operators in $\mathbb{R}^{d}$ and risk-sensitive control, J. Math. Pures Appl., 124 (2019), 169–219. doi: 10.1016/j.matpur.2018.05.008.
    [5] A. Arapostathis, V. S. Borkar and M. K. Ghosh, Ergodic Control of Diffusion Processes, Cambridge University Press, Cambridge, U.K. 2012.
    [6] A. ArapostathisV. S. Borkar and K. S. Kumar, Risk-sensitive control and an abstract Collatz-Wielandt formula, J. Theoret. Probab., 29 (2016), 1458-1484.  doi: 10.1007/s10959-015-0616-x.
    [7] A. Bagchi and K. Suresh Kumar, Dynamic asset management with risk-sensitive criterion and non-negative factor constraints: A differential game approach, Stochastics, 81 (2009), 503-530.  doi: 10.1080/17442500902774917.
    [8] A. Basu and M. K. Ghosh, Zero-sum risk-sensitive stochastic differential games, Math. Oper. Res., 37 (2012), 437-449.  doi: 10.1287/moor.1120.0542.
    [9] V. E. Bene$\breve{s}$, Existence of optimal strategies based on specified information of a class of stochastic decision problems, SIAM J. Control, 8 (1970), 179-188.  doi: 10.1137/0308012.
    [10] A. Biswas, An eigenvalue approach to the risk-sensitive control problem in near monotone case, Systems Control Lett., 60 (2011), 181-184.  doi: 10.1016/j.sysconle.2010.12.002.
    [11] A. Biswas, V. S. Borkar and K. Suresh Kumar, Risk-sensitive control with near monotone cost, Appl. Math. Optim., 62 (2009), 145–163. Errata corriege Ⅰ. ibid 62 (2010), 165–167. Errata corriege Ⅱ. ibid 62 (2010), 435–438. doi: 10.1007/s00245-010-9119-4.
    [12] A. Biswas and S. Saha, Zero-sum stochastic differential games with risk-sensitive cost, App. Math. Optim., 81 (2020), 113-140.  doi: 10.1007/s00245-018-9479-8.
    [13] V. Borkar and A. Budhiraja, Ergodic control for constained diffusions: Characterization using HJB equation, SIAM J. Control Optim., 43 (2005), 1467-1492.  doi: 10.1137/S0363012902417619.
    [14] V. S. Borkar and M. K. Ghosh, Stochastic differential games: occupation measure based approach, J. Optim. Theory Appl., 73 (1992), 359-385. Errata corriege. ibid 88 (1996), 251–252. doi: 10.1007/BF02192034.
    [15] A. Budhiraja, An ergodic control problem for constrained diffusion processes: Existence of optimal Markov control, SIAM J. Control Optim., 42 (2003), 532-558.  doi: 10.1137/S0363012901379073.
    [16] K. L. Chung and Z. X. Zhao, From Brownian Motion to Schrödinger's Equation, Grundlehren der Mathematischen Wissenschaften, 312, Springer, Berlin, 1995. doi: 10.1007/978-3-642-57856-4.
    [17] K. Fan, Fixed-point and minimax theorems in locally convex topological linear spaces, Proc. Nat. Acad. Sci. U.S.A., 38 (1952), 121-126.  doi: 10.1073/pnas.38.2.121.
    [18] J. Filar and K. Vrieze, Competitive Markov Decision Processes, Springer-Verlag, New York, 1997.
    [19] S. K. GauttamK. S. Kumar and C. Pal, Risk-sensitive control of reflected diffusion process on orthrant, Pure Appl. Funct. Anal., 2 (2017), 477-510. 
    [20] M. K. Ghosh and A. Bagchi, Stochastic games with average payoff criterion, Appl. Math. Optim., 38 (1998), 283-301.  doi: 10.1007/s002459900092.
    [21] M. K. Ghosh and S. Pradhan, Risk-sensitive stochastic differential game with reflecting diffusions, Stoch. Anal. Appl., 36 (2018), 1-27.  doi: 10.1080/07362994.2017.1356732.
    [22] M. K. Ghosh and S. Pradhan, Zero-sum risk-sensitive stochastic differential games with reflecting diffusions in the orthant, ESAIM Control Optim. Calc. Var., 26 (2020), Paper No. 114, 33 pp. doi: 10.1051/cocv/2020029.
    [23] M. K. Ghosh and K. Suresh Kumar, A stochastic differential game in the orthant, J. Math. Anal. Appl., 265 (2002), 12-37.  doi: 10.1006/jmaa.2001.7679.
    [24] M. K. Ghosh and K. Suresh Kumar, A nonzero-sum stochastic differential game in the orthant, J. Math. Anal. Appl., 305 (2005), 158-174.  doi: 10.1016/j.jmaa.2004.11.002.
    [25] M. K. Ghosh and K. Suresh Kumar, Nonzero-sum risk-sensitive stochastic differential games with reflecting diffusions, Comput. Appl. Math., 18 (1999), 355-368. 
    [26] M. K. Ghosh, K. Suresh Kumar and C. Pal, Nonzero-sum risk-sensitive stochastic differential games, arXiv: 1604.01142
    [27] M. K. Ghosh, K. Suresh Kumar, C. Pal and S. Pradhan, Nonzero-sum risk-sensitive stochastic differential games with discounted costs, Stochastic Analysis and Applications, 39 (2021), 306-326. doi: 10.1080/07362994.2020.1796707.
    [28] D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, 224, 2nd ed., Springer, Berlin, 1983. doi: 10.1007/978-3-642-61798-0.
    [29] C. J. HimmelbergT. ParthasarathyT. E. S. Raghavan and F. S. Van Fleck, Existence of $p$-equilibrium and optimal stationary strategies in stochastic games, Proc. Amer. Math. Soc., 60 (1976), 245-251.  doi: 10.2307/2041151.
    [30] D. L. Iglehart and W. Whitt, Multiple channel queues in heavy traffic, Adv. in Appl. Prob., 2 (1970), 150-177.  doi: 10.2307/3518347.
    [31] H. J. Kushner and L. F. Martins, Limit theorems for pathwise average cost per unit time problems for controlled queues in heavy traffic, Stochastics Stochastics Rep., 42 (1993), 25-51.  doi: 10.1080/17442509308833808.
    [32] H. J. Kushner and K. M. Ramachandran, Optimal and approximately optimal control policies for queues in heavy traffic, SIAM J. Control Optim., 27 (1989), 1293–1318. doi: 10.1137/0327066.
    [33] A. J. Lemoine, Network of queues - A survey of weak convergence results, Management Science, 24 (1978), 1175-1193.  doi: 10.1287/mnsc.24.11.1175.
    [34] G. Leoni, A First Course in Sobolev Spaces, Graduate Studies in Mathematics, 105, AMS, Rhode Island USA, 2009. doi: 10.1090/gsm/105.
    [35] G. M. Lieberman, Oblique Derivative Problems for Elliptic Equations, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2013. doi: 10.1142/8679.
    [36] G. M. Lieberman, Local estimates for subsolutions and supersolutions of oblique derivative problems for general second order elliptic equations, Trans. Amer. Math. Soc., 304 (1987), 343-353.  doi: 10.1090/S0002-9947-1987-0906819-0.
    [37] P.-L. Lions and A.-S. Sznitman, Stochastic differential equations with reflecting boundary conditions, Comm. Pure Appl. Math., 37 (1984), 511-537.  doi: 10.1002/cpa.3160370408.
    [38] J.-L. Menaldi and M. Robin, Remarks on risk-sensitive control problems, Appl. Math. Optim., 52 (2005), 297-310.  doi: 10.1007/s00245-005-0829-y.
    [39] A. S. Nowak, Notes on risk-sensitive Nash equilibria. Advances in dynamic games, Ann. International. Soc. Dynam. Games, 7 (2005), 95-109.  doi: 10.1007/0-8176-4429-6_5.
    [40] S. Pradhan, Risk-sensitive ergodic control of reflected diffusion processes in orthant, Appl. Math. Optim., (2019), to appear. doi: 10.1007/s00245-019-09606-w.
    [41] M. I. Reiman, Open queueing networks in heavy traffic, Math. Oper. Res., 9 (1984), 441-458.  doi: 10.1287/moor.9.3.441.
    [42] A. Yu. Veretennikov, On strong and weak solutions of one-dimensional stochastic equations with boundary conditions, Theory Probab. Appl., 26 (1981), 670-686. 
    [43] J. Warga, Functions of relaxed controls, SIAM J. Control, 5 (1967), 628-641.  doi: 10.1137/0305042.
    [44] Z. Wu, J. Yin and C. Wang, Elliptic and Parabolic Equations, World Scientific, Singapore, 2006. doi: 10.1142/6238.
  • 加载中

Article Metrics

HTML views(1716) PDF downloads(381) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint